Show simple item record

dc.contributor.authorLafuerza Guillén, Bernardo
dc.contributor.authorSempi, Carlo
dc.contributor.authorZhang, Gaoxun
dc.date.accessioned2014-06-17T08:33:59Z
dc.date.available2014-06-17T08:33:59Z
dc.date.issued2010
dc.identifier.citationVol. 73 (2010)pp. 1127-1135es_ES
dc.identifier.issn0362-546X/$; doi: 10.1016/j.na.2009.12.037
dc.identifier.urihttp://hdl.handle.net/10835/2751
dc.description.abstractIt was shown in Lafuerza-Guillén, Rodríguez- Lallena and Sempi (1999) that uniform boundedness in a Serstnev PN space (V,\un, \tau,\tau^*), (named boundeness in the present setting) of a subset A in V with respect to the strong topology is equivalent to the fact that the probabilistic radius R_A of A is an element of D^+. Here we extend the equivalence just mentioned to a larger class of PN spaces, namely those PN spaces that are topological vector spaces(briefly TV spaces), but are not Serstnev PN spaces. We present a characterization of those PN spaces, whether they are TV spaces or not, in which the equivalence holds. Then a charaterization of the Archimedeanity of triangle functions \tau^* of type \tau_{T,L} is given.This work is a partial solution to a problema of comparing the concepts of distributional boundedness (D-bounded in short) and that of boundedness in the sense of associated strong topology.es_ES
dc.language.isoenes_ES
dc.publisherNonlinear Analysises_ES
dc.sourceAccepted 16 December 2009es_ES
dc.subjectMathematicses_ES
dc.subjectProbabilistic Normed Spaceses_ES
dc.titleA study of boundedness in probabilistic normed spaceses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionjournal homepage: www.elsevier.com/locate/naes_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record